Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


Some integrable subalgebras of the Lie algebras of infinite-dimensional Lie groups

Author: J. Leslie
Journal: Trans. Amer. Math. Soc. 333 (1992), 423-443
MSC: Primary 22E65; Secondary 17B65
MathSciNet review: 1059710
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper gives a proof of Lie's second fundamental theorem in the context of infinite dimensional Lie groups; that is, we define a class of Lie subalgebras of the Lie algebra of a large class of infinite dimensional Lie groups, say $ G$ , which can be realized as the Lie algebras of Lie subgroups of $ G$ .

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 22E65, 17B65

Retrieve articles in all journals with MSC: 22E65, 17B65

Additional Information

PII: S 0002-9947(1992)1059710-8
Article copyright: © Copyright 1992 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia